# SDR SAJFCALS100025

- Difficulty date: July 27, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N18203
- Make and model: Boeing 747409
- Aircraft serial: 28711
- Aircraft time: 63,750 hours, 11,310 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 65B0767321
- Condition: Broken
- Location: Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B18203) AFTER FLIGHT, DAILY CHECK WAS PERFORMED.  LT PASSENGER WINDOW OUTER PANE (STA 1590, BESIDE SEAT 45A) WAS FOUND BROKEN.  NO DAMAGE IS FOUND IN THE MIDDLE PANE.  THE OUTER PANE AND MIDDLE PANE HAD BEEN REPLACED IAW AMM 56-21-01.  REPORTED THIS CASE TO MFG FOR ANALYZING THE CAUSE.  ISSUED AN EO TO CONDUCT 1 TIME INSP ON ITS PASSENGER FLEET.
